Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I got ulcers in my mouth after having heavy antibiotics for a weak. Now I even can't speak properly and can't have anything infact liquid drinks also increases the pain. Need urgent relief remedy.

1 Doctor Answered
I got ulcers in my mouth after having heavy antibiotics f...
Dear lybrate-user hoping that with the antibiotics course you took b-complex also. If not please have b complex once daily for 7 days and apply any gel for mouth ulcer which will be available over the counter with your chemist.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.